MAUDE Adverse Event Report: ARTHROCARE CORP. COVATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. COVATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number AC4340-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wand went black and the white collar melted.No patient injuries were reported.
 
Additional Manufacturer Narrative
Additional information was received that identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
COVATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key7167438
Report Number3006524618-2018-00011
Device Sequence Number853660
Product Code GEI
UDI-Device Identifier00817470003314
UDI-Public(01)00817470003314(17)200531(10)1195563
Combination Product (Y/N)N
PMA/510(K) Number
K033584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberAC4340-01
Device Catalogue NumberAC4340-01
Device Lot Number1195563
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2017
Supplement Date Received by Manufacturer01/05/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1